# SDR FDEA201507132210

- Difficulty date: July 13, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N949FD
- Make and model: Boeing 757236
- Aircraft serial: 25060
- Aircraft time: 518 hours, 26,261 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 183N20071
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR OTBD END CONDUCTIVE SKIN PLATE HAS CORROSION ON LOWER SURFACE.  REMOVED, FABRICATED AND INSTALLATION CONDUCTIVE SKIN PLATE. IAW DWG 183N2003 REV G AND REV AM AND SRM 51-40-02.
